# SDR C2XA08IA211

- Difficulty date: September 18, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 17,181 hours, 9,088 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Condition: Malfunctioned
- Location: Mlg
- Part time: 17,182 hours, 17,182 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH FLIGHT 2245.  THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MSG UPON GEAR RETRACTION AFTER TAKE OFF.  THE ACFT LANDED AT IAH WITHOUT INCIDENT WHERE MX R&R THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONALLY TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
